# SDR USAA2013101500011

- Difficulty date: October 11, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 45,677 hours, 18,762 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: D2727040001251
- Part serial: HF89
- Condition: Inoperative
- Location: Rudder Sys
- Part time: 77,003 hours, 34,618 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING, AT APPROXIMATELY 50 FT,  RUDDER PEDALS AND RUDDER LOCKED AND WERE FROZEN IN PLACE. AUTOPILOT WAS OFF AND LANDING IN CROSSWIND.   WITH A LOUD SNAP RUDDER  AND PEDALS WERE FREED.  IT WAS ALSO NOTED THAT THE F/O PEDAL ADJUST WAS BEYOND THE MAX 12 AND RETURNED TO NORMAL AFTER THE SNAP.  TROUBLESHOT, REPLACED ARTIFICIAL FEEL UNIT IAW AMM 27-23-41-400-001A.  OPS CHECKED GOOD.
